MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Catalog Number 305927
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd safetyglide¿ syringe with needle there was an issue with leakage.It was stated ¿the syringes come apart when removing from the patient or giving medication.In addition, when drawing up medication to give an iv the syringe have to be switch because there's no luerlock for needless system.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples including photos were returned for evaluation.Complaint is for lack of luer-lok on the syringe.This product includes a slip tip syringe by design - it is not a defect.Dhr review is not required due to complaint being for product design.Investigation conclusion: this product includes a slip tip syringe by design - it is not a defect.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history record review showed no rejected inspections during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7519120
Report Number1213809-2018-00320
Device Sequence Number19165863
Product Code FMI
UDI-Device Identifier30382903059271
UDI-Public30382903059271
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number305927
Device Lot Number7310585
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/04/2018
05/04/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date07/30/2018
08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;